RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 6, Pages 839–864 (Mi izv3250)  

This article is cited in 2 scientific papers (total in 2 papers)

Criteria for expanding functions into quasi-power series and quasi-analytic classes of functions

G. V. Badalyan


Full text: PDF file (1778 kB)

Bibliographic databases:
Received: 24.04.1961

Citation: G. V. Badalyan, “Criteria for expanding functions into quasi-power series and quasi-analytic classes of functions”, Izv. Akad. Nauk SSSR Ser. Mat., 26:6 (1962), 839–864

Citation in format AMSBIB
\Bibitem{Bad62}
\by G.~V.~Badalyan
\paper Criteria for expanding functions into quasi-power series and quasi-analytic classes of functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 6
\pages 839--864
\mathnet{http://mi.mathnet.ru/izv3250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=180662}
\zmath{https://zbmath.org/?q=an:0122.30303}


Linking options:
  • http://mi.mathnet.ru/eng/izv3250
  • http://mi.mathnet.ru/eng/izv/v26/i6/p839

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Badalyan, “On the successive derivatives of functions in a quasianalytic class”, Math. USSR-Izv., 2:4 (1968), 745–779  mathnet  crossref  mathscinet  zmath
    2. G. V. Badalyan, “On classification and representation of infinitely differentiable functions”, Math. USSR-Izv., 4:3 (1970), 587–626  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:452
    Full text:117
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019